Resource title

Semiregular Trees with Minimal Index

Resource image

image for OpenScout resource :: Semiregular Trees with Minimal Index

Resource description

A semiregular tree is a tree where all non-pendant vertices have the same degree. Belardo et al. (MATCH Commun. Math. Chem. 61(2), pp. 503-515, 2009) have shown that among all semiregular trees with a fixed order and degree, a graph with index is caterpillar. In this technical report we provide a different proof for this theorem. Furthermore, we give counter examples that show that this result cannot be generalized to the class of trees with a given (non-constant) degree sequence. (author´s abstract) ; Series: Research Report Series / Department of Statistics and Mathematics

Resource author

Türker Biyikoglu, Josef Leydold

Resource publisher

Resource publish date

Resource language

en

Resource content type

application/pdf

Resource resource URL

http://epub.wu.ac.at/1338/1/document.pdf

Resource license

Adapt according to the license agreement. Always reference the original source and author.